# SDR SWAA2016052051981

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 43,118 hours, 25,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retaining Clip
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER EXIT SIGN LENS RETAINING CLIP AT CTR CABIN BROKEN.  R & R SIGN IAW AMM.
